Addiction: Substance Abuse Community
SLEEP DEPRIVED HELP! DAY 5
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

SLEEP DEPRIVED HELP! DAY 5

Hi everyone, its day 5 for me and i just can not sleep more than an hour a night. I try to take a nap in the day but still cant. I dont want to get started on the sleeping pills although I have lately but they do not even help me. What do I do?
Related Discussions
3 Comments Post a Comment
Blank
1827057_tn?1397523877
Hi Stacey,Do you exercise?That will help.Do something that gets your heart rate up a little.No naps or attempted naps during the day.And what sleeping pill do you have?I had ambien and what I did was waited until like 12 or one when I was actually sure I would not sleep and then took the ambien.I discontinued this after a few more days.I would not use the sleepers every night if I were you.If you do the things above it could bump your sleep up to 3 or more hours a night intead of one.
Blank
1888430_tn?1322323549
Ok thanks. I have been taking unisom just the over the counter. I have ambien 10mg in this house somewhere just got to find it. I have not been doing any excersise because i have a sever sharp pain in my right side thats been there quiet sometime and no doc can find the problem. It comes and goes and unfortunatly has to be here during this time to where it makes it hard to even sleep.
With my side and sweating so bad at night. When I do sleep I wake up soaked from sweat. wonder how long that last?
Blank
Avatar_f_tn
I still am waking up drenched in sweat too!! Im a day ahead-Day 6. It seemed that when I took OTC sleepers like unisom the benadryl in them would also make my leg cramps worse. This time I did have some restoril,,and that has helped. Hope you find some ambien and sleep good tonight. Exercise is hard for me too mostly because I have NO energy or motivation. Hang in there
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
10720611_tn?1439045634
Blank
NeverAgain127
Avatar_m_tn
Blank
weaver71
Other
Avatar_f_tn
Blank
jifmoc
los angeles, CA
4522800_tn?1405696702
Blank
VICourageous
ID
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN